# SDR UF6A981019

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 7846281
- Condition: Failed
- Location: Air Dist
- Part time: 6,386 hours
- Component: Hamstd
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5720 - NR 2 RECIRCULATION FAN INDICATES OFF AND FLIGHT ATTENDANT REPORTS A BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED NR 2 RECIRCULATION FAN.  SYSTEM OPS CHECKED GOOD.  (X)
